🏪 Sold by
Amazon.com
🚚 Shipping
Free Shipping
Product Details
✓The information below is per-pack only
✓ACTIVE INGREDIENT: Amazon Basic Care Children's Dye-Free Pain and Fever contains acetaminophen 160 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient of Children's Tylenol Oral Suspension
✓DYE-FREE: This children's oral suspension liquid is dye-free and contains no high fructose corn syrup; also free of parabens, alcohol, aspirin, ibuprofen and gluten
✓PAIN RELIEVER AND FEVER REDUCER: Amazon Basic Care Children's Dye-Free Pain and Fever temporarily relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache; also temporarily reduces fever
✓MADE FOR CHILDREN: Features a child-resistant safety cap designed to protect your little ones; dosage cup included
✓EFFECTIVE: Provides effective relief of children's pain and fever